# SDR 2006UALA00164

- Difficulty date: January 31, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 29,877 hours, 3,800 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS HAVE BEEN ON MOST OF TRIP, ONLY IN 1ST CLASS.
